Economics at your fingertips  

Exponential functionals of integrated processes

Jungick Lee and Robert de Jong

Economics Letters, 2008, vol. 100, issue 2, 181-184

Abstract: This paper derives a limit distribution result involving exponential functionals of integrated processes. This implies the availability of an additional class of functions for which the limit behavior of the average of a function of an integrated process is well-established.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-10-08
Handle: RePEc:eee:ecolet:v:100:y:2008:i:2:p:181-184